As for everyone who is asking for a topical to help steriod induced rosacea - most topicals will make your skin worse. Especially OTC creams that claim to reduce redness. I agree with pcsnoopy's recommendations - although I am unfamiliar with the topical Biafine, I can say that Vaseline and Mimyx will help. I also endorse Aquaphor and Eucerin (use the classic version of these products that come in a large tub/jar and not the the moisturizers). These topicals whose primary ingredient is petroleum jelly - work by creating a barrier between your skin and the outside irritants. When you have steriod induced rosacea practically everything becomes an irritant to your skin. It also causes your skin to become more vunerable to bacteria.
In a recent study , researchers examined 75 patients (62 women, 13 men) between the ages of 18 and 60 who had steroid-induced rosacea-like dermatitis. The patients had used topical corticosteroids for anywhere from three months to 10 years. More than 90 percent suffered facial redness and hotness, and 97 percent reported burning or itching. More than three quarters suffered from telangiectasia (visible blood vessels), and 40 percent had the bumps and pimples associated with subtype 3 (papulopustular) rosacea. Many patients reported emotional stress, heat or sun exposure as triggers for their outbreak of symptoms.
This chronic skin condition causes swelling of the blood vessels beneath the facial skin, causing redness, spider-like blood vessels or acne-like blemishes. Fair-skinned people, people between ages 30 and 50, and women are more pr ... one to developing rosacea, which is physically harmless but often embarrassing. Other symptoms include a tendency to blush easily, bloodshot or watery eyes, and a red, bulbous nose. Although there is no cure, oral or topical antibiotics can control flare-ups. So can wearing sunscreen daily, reducing stress and limiting your intake of hot beverages, alcohol and spicy foods. More